# SDR AALA202310235115

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A320*
- Aircraft serial: 7407
- Aircraft time: 20,888 hours, 8,128 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY FOUND UNUSABLE WITH STUCK DOOR DURING PREFLIGHT. RELEASED DOOR HOLD OPEN LOCK.
